# SDR DALA2021052702922

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 DEFORMATION OF SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SLIDE RAFT PER DELTA WORK CARD AMDS 2561-4001-LF. JOB COMPLETE. (1817625)
